Bounded positive solutions of nonlinear second-order differential equations
Differencialʹnye uravneniâ, Tome 42 (2006) no. 1, pp. 23-32
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_1_a2,
author = {Zhaoyang Yin},
title = {Bounded positive solutions of nonlinear second-order differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {23--32},
year = {2006},
volume = {42},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_1_a2/}
}
Zhaoyang Yin. Bounded positive solutions of nonlinear second-order differential equations. Differencialʹnye uravneniâ, Tome 42 (2006) no. 1, pp. 23-32. http://geodesic.mathdoc.fr/item/DE_2006_42_1_a2/